Asymptotic Normality of the Kernel Estimate of Conditional Distribution Function for the quasi-associated data.

DAOUDI HAMZA, MECHAB BOUBAKEUR

Abstract


The main goal of this paper is to study the asymptotic normality of the estimate of the Conditional Distribution Function of a scalar response variable Y given a hilbertian random variable X when the observations are the quasi-associated framework. Our approach is based on the Doob’s technique. It is shown that, under the concentration property on small balls of the probability measure of the functional estimator and some regularity conditions, the kernel estimate of the three parameters (conditional density, conditional distribution and conditional hazard) are asymptotically normally distributed. The result can be applied in the asymptotic normality of the estimate of the conditional hazard Function.

 


Keywords


conditional distribution function, probabilities of small balls, Asymptotic normality, nonparameter kernel estimation, quasi-associated data.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v15i4.2456

Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Asymptotic Normality of the Kernel Estimate of Conditional Distribution Function for the quasi-associated data.

Keywords

conditional distribution function, probabilities of small balls, Asymptotic normality, nonparameter kernel estimation, quasi-associated data.

Description

The main goal of this paper is to study the asymptotic normality of the estimate of the Conditional Distribution Function of a scalar response variable Y given a hilbertian random variable X when the observations are the quasi-associated framework. Our approach is based on the Doob’s technique. It is shown that, under the concentration property on small balls of the probability measure of the functional estimator and some regularity conditions, the kernel estimate of the three parameters (conditional density, conditional distribution and conditional hazard) are asymptotically normally distributed. The result can be applied in the asymptotic normality of the estimate of the conditional hazard Function.

 


Date

2019-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 4, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810